Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 438741, 7 pages
http://dx.doi.org/10.1155/2014/438741
Research Article

Nonlinear Super Integrable Couplings of Super Classical-Boussinesq Hierarchy

1Department of Mathematics, Zhoukou Normal University, Zhoukou 466000, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450052, China

Received 15 December 2013; Accepted 26 February 2014; Published 7 April 2014

Academic Editor: Chein-Shan Liu

Copyright © 2014 Xiuzhi Xing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuzhi Xing, Jingzhu Wu, and Xianguo Geng, “Nonlinear Super Integrable Couplings of Super Classical-Boussinesq Hierarchy,” Journal of Applied Mathematics, vol. 2014, Article ID 438741, 7 pages, 2014. https://doi.org/10.1155/2014/438741.